Controllability of linear dynamical systems
Doklady Akademii Nauk, Tome 299 (1988) no. 4, pp. 832-835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_4_a14,
author = {S. V. Emel'yanov and I. A. Burovoi and V. N. Kirilychev},
title = {Controllability of linear dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {832--835},
year = {1988},
volume = {299},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_4_a14/}
}
S. V. Emel'yanov; I. A. Burovoi; V. N. Kirilychev. Controllability of linear dynamical systems. Doklady Akademii Nauk, Tome 299 (1988) no. 4, pp. 832-835. http://geodesic.mathdoc.fr/item/DAN_1988_299_4_a14/